Weaning off progesterone cream

by Nat
(Australia )

Hi,

I have been using DR John lees progesterone cream for about a year now as the drs said I had polycystic ovaries and was spotting throughout my cycle. Since I have been using the cream (approx 20mg, dose in morning and evening) which I take on only days 12 to 25. I got a hormone saliva test which shows that my progesterone levels are great but my estrogen levels are out of whack as well as high testosterone. I continued the cream and have noticed significant results and the estrogen dominance symptoms have almost completely gone. It has taken about 6-8 cycles for the spotting to completely stop. My question is how do you slowly wean yourself off progesterone cream so the symptoms do not come back?

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...